How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My husband has been on Metformin and Lipitor 3 weeks. The

Customer Question

My husband has been on Metformin and Lipitor for about 3 weeks.
The last couple of days he is very lathargic and cannot stay awake. Now he is breathing hard and has had really bad indigestion and no appetite. My question is : Do we need to wait for this to get out of his system or do we need to go to the ER. He takes the lowest dose and has not taken one since Friday to see if it got better. His BP is 130/80
Submitted: 1 year ago.
Category: Health
Expert:  Onlinedoc replied 1 year ago.

Hi,

What is his current blood sugar level?

Dizziness,nausea?

Pain abdomen?

Bloating?

Constipation?

Generalised body ache?

Fever?

Thanks.

Waiting for your reply.